# SDR CA990301003

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Screw
- Part number: 079316
- Condition: Loose
- Location: Vibrate Analyzer
- Component: 6015091013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE VIBRATION SIGNAL CONDITIONING UNIT REMOVED TO DO SB'S SCREWS FOUND ROLLING AROUND LOOSE INSIDE SEVERAL ELECTRONIC COMPONENTS, CAPACITORS, TRANSISTORS, ETC., WERE FOUND BURNED ON ONE CIRCUIT BOARD.  LIKELY THE RESULT OF THE LOOSE SCREW.
